# SDR DL72S950876

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521630188
- Condition: Worn
- Location: Nr 3 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT LE WAS FOUND WORN 17 INCHES AND 22 INCHES FROM IB END.  A REPAIR DOUBLER WAS INSTALLED PER SRM 57504 AFTER IT WAS DETERMINED THAT WEAR EXCEEDED ALLOWABLE DAMAGE LIMITS OF SRM 57-50-01 FOR NR 3 FORE FLAP.
